# SDR CALA2014033190726

- Difficulty date: March 31, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 40,257 hours, 17,379 cycles
- Engine: Iae V2527A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Seal
- Condition: Damaged
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NLG LEAKING AFT SIDE BELOW COLLAR.  REPLACED SEALS ON FWD & AFT STEERING RACK PISTONS IAW CMM 32-27-20, 32-27-19.
